Seasonal Adjustment in a Stochastic Model
AbstractThe aim of this paper is to develop a model-based seasonal adjustment method which will yield the same decomposition formulas as the descriptive seasonal adjustment procedures proposed in Schlicht/Pauly (1984) and Schlicht (1981). Hence the duality between the descriptive and the model-based approaches to seasonal adjustment referred to in Schlicht (1981) is resolved for this class of statistical models and descriptive procedures. In addition, estimates for the weights used in the descriptive procedures can be obtained in the stochastic framework, in principle
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University of Munich, Department of Economics in its series Munich Reprints in Economics with number 3371.
Date of creation: 1984
Date of revision:
seasonal adjustment; smoothing; spline; descriptive decomposition;
Other versions of this item:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Schlicht, Ekkehart & Pauly, Ralf, 1982.
"Descriptive Seasonal Adjustment by Minimizing Perturbations,"
Darmstadt Discussion Papers in Economics
39247, Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute of Economics (VWL).
- Schlicht, Ekkehart & Pauly, Ralf, 1983. "Descriptive Seasonal Adjustment by Minimizing Perturbations," Munich Reprints in Economics 3346, University of Munich, Department of Economics.
- Schlicht, Ekkehart, 1981. "A Seasonal Adjustment Principle and a Seasonal Adjustment Method Derived From this Principle," Munich Reprints in Economics 3374, University of Munich, Department of Economics.
- Dermoune Azzouz & Djehiche Boualem & Rahmania Nadji, 2009. "Multivariate Extension of the Hodrick-Prescott Filter-Optimality and Characterization," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 13(3), pages 1-35, May.
- Schlicht, Ekkehart, 2004.
"Estimating the Smoothing Parameter in the So-Called Hodrick-Prescott Filter,"
Discussion Papers in Economics
304, University of Munich, Department of Economics.
- Schlicht, Ekkehart, 2004. "Estimating the Smoothing Parameter in the So-Called Hodrick-Prescott Filter," IZA Discussion Papers 1054, Institute for the Study of Labor (IZA).
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandra Frank).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.